@article{(Open Science Index):https://publications.waset.org/pdf/17002,
	  title     = {Almost Periodic Solution for an Impulsive Neural Networks with Distributed Delays},
	  author    = {Lili Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {By using the estimation of the Cauchy matrix of linear impulsive differential equations and Banach fixed point theorem as well as Gronwall-Bellman’s inequality, some sufficient conditions are obtained for the existence and exponential stability of almost periodic
solution for an impulsive neural networks with distributed delays. An example is presented to illustrate the feasibility and  effectiveness of the results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {458 - 467},
	  ee        = {https://publications.waset.org/pdf/17002},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},
	}